Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 476, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2023, 6:44 PM EDT for 6 counties in Georgia. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2023, 6:44 PM EDT (22:44 UTC)
- Expired
- Aug 8, 2023, 7:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Johnson County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:50 PM EDT | TSTM WND DMG | 1 Nw Mount Vernon, GA | Multiple reports of structural damage on the NW side of Mt. Vernon along McKinnon Street. |
| Aug 8, 7:05 PM EDT | TSTM WND DMG | 2 W Oak Park, GA | Trees Down. |
| Aug 8, 7:10 PM EDT | TSTM WND DMG | 4 Ese Oak Park, GA | Trees Down. |
| Aug 8, 7:10 PM EDT | TSTM WND DMG | 4 Nw Oak Park, GA | Trees Down. |
| Aug 8, 7:15 PM EDT | TSTM WND DMG | 4 Ne Oak Park, GA | Tree on house. |
| Aug 8, 7:15 PM EDT | TSTM WND DMG | 4 Ne Oak Park, GA | Trees Down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 5:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
762
WUUS52 KFFC 082244
SVRFFC
GAC107-167-209-279-283-309-082330-
/O.NEW.KFFC.SV.W.0476.230808T2244Z-230808T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
644 PM EDT Tue Aug 8 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Toombs County in southeastern Georgia...
Southwestern Emanuel County in east central Georgia...
Treutlen County in east central Georgia...
South central Johnson County in east central Georgia...
Northern Wheeler County in central Georgia...
Montgomery County in central Georgia...
* Until 730 PM EDT.
* At 644 PM EDT, severe thunderstorms were located along a line
extending from near Scott to near Lothair to near Landsburg, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Swainsboro, Lyons, Soperton, Alamo, Mount Vernon, Vidalia,
Glenwood, Adrian, Uvalda, Stillmore, Oak Park, Ailey, Higgston,
Santa Claus, Alston, Nunez, Tarrytown, Ohoopee, New Branch, and
Lothair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3243 8219 3235 8225 3217 8218 3191 8223
3194 8231 3193 8232 3214 8289 3220 8285
3227 8276 3231 8272 3231 8273 3233 8275
3241 8270 3245 8269 3246 8266 3249 8264
3252 8267 3259 8267 3252 8215
TIME...MOT...LOC 2244Z 289DEG 45KT 3251 8269 3238 8268 3222 8278
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
641
WWUS52 KFFC 082306
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Tue Aug 8 2023
GAC167-209-309-082316-
/O.CAN.KFFC.SV.W.0476.000000T0000Z-230808T2330Z/
Johnson GA-Wheeler GA-Montgomery GA-
706 PM EDT Tue Aug 8 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JOHNSON...
NORTHERN WHEELER AND MONTGOMERY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, southeastern and east central Georgia.
LAT...LON 3242 8219 3235 8225 3217 8218 3191 8223
3194 8228 3193 8233 3198 8244 3235 8241
3235 8244 3257 8256 3252 8215
TIME...MOT...LOC 2306Z 286DEG 56KT 3249 8242 3229 8228 3203 8233
$$
GAC107-279-283-082330-
/O.CON.KFFC.SV.W.0476.000000T0000Z-230808T2330Z/
Toombs GA-Emanuel GA-Treutlen GA-
706 PM EDT Tue Aug 8 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR TOOMBS...SOUTHWESTERN EMANUEL AND NORTHEASTERN TREUTLEN
COUNTIES...
At 706 PM EDT, severe thunderstorms were located along a line
extending from Covena to near Normantown to Toombs Central, moving
east at 65 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Swainsboro, Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, Nunez,
Center, Toombs Central, Ohoopee, New Branch, Covena, Ponderosa,
Norristown, South Thompson, English Eddy, Norristown Junction, Rock
Springs, Cedar Crossing, and Lexsy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3242 8219 3235 8225 3217 8218 3191 8223
3194 8228 3193 8233 3198 8244 3235 8241
3235 8244 3257 8256 3252 8215
TIME...MOT...LOC 2306Z 286DEG 56KT 3249 8242 3229 8228 3203 8233
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$068
WWUS52 KFFC 082326
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Tue Aug 8 2023
GAC107-279-283-082336-
/O.EXP.KFFC.SV.W.0476.000000T0000Z-230808T2330Z/
Toombs GA-Emanuel GA-Treutlen GA-
726 PM EDT Tue Aug 8 2023
...THE SEVERE THUNDERSTORM WARNING FOR TOOMBS...SOUTHWESTERN EMANUEL
AND NORTHEASTERN TREUTLEN COUNTIES WILL EXPIRE AT 730 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, southeastern and east central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3242 8219 3235 8225 3217 8218 3191 8223
3194 8228 3193 8233 3198 8244 3235 8241
3235 8244 3257 8256 3252 8215
TIME...MOT...LOC 2326Z 289DEG 45KT 3241 8215 3221 8201 3195 8206
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:55 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 8, 2:55 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Tue Aug 8 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 225 PM EDT Tue Aug 8 2023 500mb pattern has turned more zonal than in previous days. A strong mid level disturbance continues to move east within the flow. A broad area of showers and thunderstorms are associated with this feature. A weak frontal boundary remains situated across south central portions of the CWA this afternoon. There is plenty of available instability, moisture and forcing for thunderstorms mainly south of Columbus to Macon. Regional radar shows scattered showers and thunderstorms beginning to develop within the clear air to the south of the complex moving east across AL. Mesoanalysis shows CAPES around 2500-4000 J/kg across the southern CWA with DCAPES around 1400 J/kg. Mid level lapse rates are steepest across northern GA, but values are still 6-6.5 C/km across the south. The primary severe thunderstorm hazard continues to be damaging wind gusts. A few hail reports are possible along with locally heavy rainfall and frequent lightning. The complex moving along I-20 may end up slightly diminishing as it moves eastward. Convection should mostly be diurnal in nature, but a few storms could linger until midnight or so feeding off of any lingering instability. The weak frontal boundary should begin lifting northward tomorrow while the mid level flow turns more NW again. The hi res models are keeping most of tomorrow fairly quiet, with a wave moving SE in the flow during the evening hours. Confidence is pretty low on this solution and have added isold/sct pops for much of the afternoon. The models look to be focusing convection along the old front as a wave comes across during the late evening/overnight hours as a wave moves in from the NW. The highest pops may end up being a little further south than currently indicated depending upon where the old front is situated. Also, would not be surprised to see the risk for strong/severe storms be pushed a little further south. NListemaa && .LONG TERM... (Thursday morning through next Monday) Issued at 225 PM EDT Tue Aug 8 2023 This forecast is going to feel a bit like groundhog day. We continue to sit in a NW flow pattern and unfortunately, it doesn't look like that pattern will be changing anytime soon. The area will sit with ridging to our west and troughing just barely to our east through at least the next 7 days. This will ultimately result in at the bare minimum rain chances every day mainly in the afternoon and evening. Looking at Thursday, this is shaping out to be another day where we see a potentially higher impact band of storms affect the CWA. We will be able to get a better look at this system once CAMS start to come in overnight, but for now looking at MUCAPE values of 2500-3000 J/kg. In addition to this we are seeing strong winds aloft (35-40kt at 850 and 60-65 kt at 500 mb) which will be the forcing necessary to push a disturbance through. The main threat would likely be damaging wind gusts at this time, and it will not be out of the realm of possibility to see higher gusts even outside of the storms. SPC currently has outlined our area in a MArginal for this time period but it is quite possible we could see an upgrade in the coming days. Looking past Thursday, it gets a little harder to pick out which wave will be more impactful than the next, but overall we are looking at these waves to bring gusty winds with the storms they produce. Another point to highlight is the increased heat risk over the next 7 days. Apparent Ts are currently in the 105-112 range for a majority of the days in the long term forecast (with the caveat these temps could be slightly overinflated). Either way, take into account the heat whenever outside this weekend and into next week! Hernandez && .AVIATION... (18Z TAFS) Issued at 104 PM EDT Tue Aug 8 2023 Thunderstorm complex over central AL will continue east. The hi- res models have not had a good handle on the evolution of this system. Shra/tsra should continue to move due east this afternoon. Added a tempo group for 20-24. Not much expected overnight. Winds will remain on the west side. //ATL Confidence...18Z Update... Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 67 89 72 90 / 40 20 40 60 Atlanta 69 89 74 93 / 60 40 40 60 Blairsville 61 84 68 80 / 10 40 60 80 Cartersville 67 87 72 90 / 10 50 50 70 Columbus 72 91 75 95 / 30 50 30 30 Gainesville 67 87 72 88 / 20 30 50 70 Macon 72 91 75 95 / 70 40 30 40 Rome 67 87 73 89 / 10 50 50 80 Peachtree City 67 89 73 93 / 60 40 30 50 Vidalia 73 92 76 95 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ086-090>093- 095>098-102>113. && SHORT TERM...NListemaa LONG TERM....Hernandez AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 3:13 PM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 313 PM EDT Tue Aug 8 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 313 PM EDT Tue Aug 8 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms will continue to develop and move across portions of central Georgia through early this evening. Some of these storms will be strong to severe, capable of producing winds of 40 to 60 mph, with isolated stronger gusts near 70 mph. This will likely result in areas of downed trees and powerlines. A Heat Advisory remains in effect until 8PM for much of central Georgia between, as heat indices of 105 to 109 degrees will exist, increasing the risk of heat related illnesses. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A few strong to severe thunderstorms are possible over parts of north Georgia on Wednesday. Damaging winds will continue to be the primary hazard, along with heavy rain and frequent lightning. A stronger system is expected to affect the area Thursday with a continued threat of strong to severe storms. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 8, 6:24 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
624 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Tstm Wnd Dmg 1 SSW Forest Park 33.60N 84.37W
08/07/2023 Clayton GA Emergency Mngr
Large limb from tree broke and landed on
power lines, taking out one of the lines.
The tree was blocking one lane of traffic
near the intersection of Cynthia Ln and
Pineridge Ct.
&&
TVLocal storm report, Aug 8, 6:25 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
625 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM Tstm Wnd Dmg 1 NE Forest Park 33.63N 84.35W
08/07/2023 Clayton GA Emergency Mngr
Powerline reported down near the
intersection of Meadow Dr and Elaine Dr.
&&
TVLocal storm report, Aug 8, 6:26 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
626 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Dmg 4 SSE Tuckers Crossroad 32.65N 82.85W
08/07/2023 Laurens GA Emergency Mngr
A tree was reported down in the 1000 block
of S. Lake Drive.
&&Local storm report, Aug 8, 6:29 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
629 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg 3 S Minter 32.45N 82.76W
08/07/2023 Laurens GA Emergency Mngr
A tree was reported down in the 1700 block
of Minter Tweed Rd.
&&Local storm report, Aug 8, 6:35 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
635 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tstm Wnd Gst 2 NNE Flint River Wma 32.17N 83.97W
08/08/2023 M54 MPH Dooly GA Mesonet
USFS RAWS station BYRG1 Byromville. Note
time estimated from radar. Max gust reported
by RAWS stations is maximum over the hour
ending at 605 PM EDT.
&&
SNLocal storm report, Aug 8, 6:36 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
636 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Dmg 5 ENE Chappells Mill 32.68N 82.97W
08/07/2023 Laurens GA Emergency Mngr
A tree was downed in the 1800 block of
Oconee Church Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:01 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 7, 8:14 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Aug 7, 8:30 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 60 min |
| Aug 8, 2:05 AM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Aug 8, 2:29 AM EDT | Special Weather Statement | FFC | Baldwin, Jones | 31 min |
| Aug 8, 3:27 AM EDT | Heat Advisory | FFC | Bleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 15 more | 17 hr |
| Aug 8, 4:09 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 36 min |
| Aug 8, 3:47 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Aug 8, 3:49 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Aug 8, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 8, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Aug 8, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 41 min |
| Aug 8, 4:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Aug 8, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 45 min |
| Aug 8, 4:27 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 8, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 33 min |
| Aug 8, 4:33 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 27 min |
| Aug 8, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 50 min |
| Aug 8, 4:43 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Aug 8, 5:00 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Aug 8, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 52 min |
| Aug 8, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Aug 8, 5:21 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 24 min |
| Aug 8, 5:27 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 33 min |
| Aug 8, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs and 1 more | 50 min |
| Aug 8, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Telfair, Wheeler, Wilcox | 41 min |
| Aug 8, 5:51 PM EDT | Special Weather Statement | FFC | Montgomery | 24 min |
| Aug 8, 5:56 PM EDT | Special Weather Statement | FFC | Jeff Davis | 34 min |
| Aug 8, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Treutlen | 52 min |
| Aug 8, 6:15 PM EDT | Special Weather Statement | FFC | Toombs | 15 min |
| Aug 8, 6:19 PM EDT | Special Weather Statement | FFC | Telfair | 11 min |
| Aug 8, 6:55 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.